Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: way too wet during sex
|sleepingcheshire - Thu May 28, 2009 9:29 pm||
This is embarrassing for me to try and explain. Recently my boyfriend of five months told me that he can't feel anything during sex because I'm way too wet, which is why he can't orgasm. He says he's not enjoying himself at all, which I feel terrible about.
I, on the other hand, am having a grand old time. I have so many orgasms I lose count. I even experience the "female ejaculation" phenomenon frequently.
I don't understand why my being so lubricated would cause him to lose sensation and not orgasm. For your information, he is 32 and taking 3mg Invega every other day and Zoloft every day. (I don't know the dosage of the Zoloft). I am 23 and not taking anything aside from the occasional naproxen for migraines. I thought it could be the drugs, but he says he's taken the Zoloft for 10 years, and in other relationships he had in that time before meeting me he climaxed fine. As far as I know, there's no "cure" for female ejaculation.
Please help. He insists it's something to do with me, but I can't wrap my head around it. I thought being so naturally lubricated was a good thing. Is there something we can do?
|Debbie Miller, RN - Sun Jun 07, 2009 11:26 pm||
This seems very unlikely to be the cause of his problem. The fact that this works well for you is very positive and I see no reason for you to change anything. I would recommend that he see a urologist or family doctor to determine if it is medication or pyschologically caused. I have not known increased lubrication to interfere with a man's enjoyment of sex. Congratulations on your very successful experience. Most women would be quite envious of this. I do not advocate casual sex or infidelity but I can't help but think that another man would probably not have this complaint. It sounds like he is looking for a cause outside himself for an uncomfortable problem. I think he needs to take responsibility for finding out what is going on.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.